# SDR RYNA200800002

- Difficulty date: March 29, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: DJT
- Make and model: Boeing 737-86N
- Aircraft serial: 28592
- Aircraft time: 25,785 hours, 10,133 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543139
- Part serial: 07275H2235
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S WINDSHIELD (L1 WINDSHIELD) CRACKED ON THE OUTER LAYER.  REPLACED CAPTAIN'S WINDSHIELD AND HEAT CONTROLLER IAW AMM 56-11-11 & AMM 30-41-11, OPS CHECKED NORMAL.
